Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Groups with parametric exponents


Author: Roger C. Lyndon
Journal: Trans. Amer. Math. Soc. 96 (1960), 518-533
MSC: Primary 20.10
MathSciNet review: 0151502
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Reinhold Baer, Abelian groups without elements of finite order, Duke Math. J. 3 (1937), no. 1, 68–122. MR 1545974, 10.1215/S0012-7094-37-00308-9
  • [2] Gilbert Baumslag, Some aspects of groups with unique roots, Acta Math. 104 (1960), 217–303. MR 0122859
  • [3] P. Hall, Nilpotent groups, Canadian Mathematical Congress, University of Alberta, 1957.
  • [4] P. G. Kontorovich, On the theory of noncommutative torsion free groups, Doklady Akad. Nauk SSSR. vol. 59 (1948) p. 213.
  • [5] Michel Lazard, Sur les groupes nilpotents et les anneaux de Lie, Ann. Sci. Ecole Norm. Sup. (3) 71 (1954), 101–190 (French). MR 0088496
  • [6] A. I. Mal′cev, Nilpotent torsion-free groups, Izvestiya Akad. Nauk. SSSR. Ser. Mat. 13 (1949), 201–212 (Russian). MR 0028843
  • [7] B. H. Neumann, Adjunction of elements to groups, J. London Math. Soc. 18 (1943), 4–11. MR 0008808
  • [8] V. A. Tartakovskiĭ, Application of the sieve method to the solution of the word problem for certain types of groups, Mat. Sbornik N.S. 25(67) (1949), 251–274 (Russian). MR 0033815

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0151502-6
Article copyright: © Copyright 1960 American Mathematical Society